MathSciNet Relay Station
MathSciNet bibliographic data
MR2801319 37A30 (20H10 28D15 37A15)
Bufetov, Alexander I.; Series, Caroline A pointwise ergodic theorem for Fuchsian groups. Math. Proc. Cambridge Philos. Soc. 151 (2011), no. 1, 145–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement